What causes severe headache following administration of GHRP-6 ? - AnabolicMinds.com

What causes severe headache following administration of GHRP-6 ?

  1. New Member
    filo74's Avatar
    Join Date
    Jun 2009
    Posts
    47
    Rep Power
    87

    Reputation

    What causes severe headache following administration of GHRP-6 ?


    started taking GHRp-6 250mcg x2 together with CJC1295 400MCG every 4 days.

    I do NOT have the hunger associated with it, what I DO have is a severe headache within 2 mins after my SQ injection. Why is this ? And is this normal, dangerous ? will it go away with time? The other day I took my injection and started driving...the headache was so bad that my eyes were closing and I almost had to pull over. I am concerned about the headaches and wonder if they are due to hypertension. If so, I would be very worried about stroking out. Anyhow, any information into this and whether or not headaches are normal would be appreciated. Thank you

  2. New Member
    believer's Avatar
    Stats
    5'10"  230 lbs.
    Join Date
    Nov 2009
    Posts
    211
    Rep Power
    328

    Reputation
    If you think you can or you can't, you're right!

    I think therefore I can!
  3. New Member
    limp gimp's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Feb 2011
    Posts
    13
    Rep Power
    51

    Reputation

    best not to **** about with **** you dont understand ask your gp w3hat he thinks dude
    •   
       

  4. New Member
    2res4's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Nov 2010
    Posts
    128
    Rep Power
    113

    Reputation

    It may be that your body doesn't agree with this particular peptide. Or like gh users experience headaches and lethargy while the body adjust to it try using 50mcg and see if you still get a headache if not stay at that dose for a week or two then slowly move up to the desired dose Some people do not get hunger side until higher dose of around 200mcg.

    I would suggest you switch to ipamorelin. Most people don't experience any sides with it and it works just as well. Ipamorelin doesn't cause elevated prolactin and cortisol.
  5. New Member
    filo74's Avatar
    Join Date
    Jun 2009
    Posts
    47
    Rep Power
    87

    Reputation

    after further research and personal experience I have come to the conclusion that it's the CJC1295 that is causing the headaches. I take CJC1295 every other day (4 times a week), and it's only that day that I experience the awful headaches. Today I didn't take the CJC and no headaches...just took my GHRP6.
  6. New Member
    2res4's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Nov 2010
    Posts
    128
    Rep Power
    113

    Reputation

    Filo are you taking 1295 DAC or mod grf. If DAC def drop it. But if you have figured it out I would just replace it. All compounds effect everyone different
  7. New Member
    filo74's Avatar
    Join Date
    Jun 2009
    Posts
    47
    Rep Power
    87

    Reputation

    the website I ordered from said nothing about MOD, just CJC1295. Going to give one more shot and if it happens again, I am dropping the CJC.

    Thanks
  8. New Member
    2res4's Avatar
    Stats
    5'11"  220 lbs.
    Join Date
    Nov 2010
    Posts
    128
    Rep Power
    113

    Reputation

    Ok so I just read another thread of a person having the same problem with the same stack and only on cjc days. Try a lower dose
  9. IBE
    IBE is offline
    Board Sponsor
    IBE's Avatar
    Join Date
    Feb 2005
    Age
    39
    Posts
    511
    Rep Power
    1063

    Reputation

    it is the CJC I got the same scary headaches after taking CJC never touched it again. I checked BP and that was not it.
  10. New Member
    indysoccer16's Avatar
    Join Date
    Oct 2005
    Age
    27
    Posts
    397
    Rep Power
    1067

    Reputation

    Also, you shpuld look into getting 1295 without dac which is what I am assuming you have since you are running it every couple of days.
    Dat has a full writeup on why dac is not a good choice
  •   

      
     

Similar Forum Threads

  1. In SEVERE need of help
    By gofigureitout in forum Nutrition / Health
    Replies: 16
    Last Post: 06-02-2011, 03:57 PM
  2. administration of ghrp-6 question
    By JayRock in forum IGF-1/GH
    Replies: 4
    Last Post: 01-10-2011, 10:44 AM
  3. Can slim Xtreme cause severe headache?
    By buckz55 in forum Supplements
    Replies: 3
    Last Post: 05-08-2009, 04:41 PM
  4. IGF-1 administration
    By fritzer in forum IGF-1/GH
    Replies: 4
    Last Post: 05-27-2007, 11:11 AM
  5. Oral Administration of GHRP-6
    By bkshilo in forum IGF-1/GH
    Replies: 0
    Last Post: 04-30-2007, 11:14 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in